# SDR FDEA201710052867

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242BF FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL 242BF ON T17/1299219 IAW SRZ 25-005.  MAJOR REPAIR.
